MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY STRAIGHT ABUTMENT FULL-CONTOUR PROFILE; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY STRAIGHT ABUTMENT FULL-CONTOUR PROFILE; DENTAL IMPLANT
Catalog Number HLA3-5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Impaired Healing (2378)
Date of Event 08/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's weight was not provided.When the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.
 
Event or Problem Description
Per complaint (b)(4), patient experienced loss or failure of implant to osseointegrate.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.

Brand Name
LEGACY STRAIGHT ABUTMENT FULL-CONTOUR PROFILE
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key10611689
Report Number3001617766-2020-06878
Device Sequence Number11445610
Product Code DZE
UDI-Device Identifier10841307111832
UDI-Public10841307111832
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2023
Device Catalogue NumberHLA3-5
Device Lot Number107832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR